Alert archive / Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 293, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Oct 31, 2019, 5:03 PM EDT for Franklin County, Virginia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2019, 5:03 PM EDT (21:03 UTC)
- Expired
- Oct 31, 2019, 5:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Franklin County, VA
The radar
The Roanoke radar (KFCX), 51 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 5:14 PM EDT | TSTM WND DMG | 6 Wnw Penhook, VA | POWER LINES DOWN NEAR SMITH MOUNTAIN LAKE. TIMING ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 3:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
391
WUUS51 KRNK 312103
SVRRNK
VAC067-312130-
/O.NEW.KRNK.SV.W.0293.191031T2103Z-191031T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
503 PM EDT Thu Oct 31 2019
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Eastern Franklin County in west central Virginia...
* Until 530 PM EDT.
* At 503 PM EDT, a severe thunderstorm was located near Sydnorsville,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Penhook...
Western Smith Mountain Lake...
Union Hall...
Sontag...
North Shore...
Westlake Corner...
and Southern Smith Mountain Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for north central
North Carolina...and south central, central, southwestern and west
central Virginia.
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3701 7960 3684 7990 3689 7996 3717 7971
3715 7970 3716 7970 3705 7959 3705 7960
3704 7959
TIME...MOT...LOC 2103Z 230DEG 40KT 3690 7988
HAIL...<.75IN
WIND...60MPH
$$
RS1 follow-up statement
067
WWUS51 KRNK 312121 RRA
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
521 PM EDT Thu Oct 31 2019
VAC067-312131-
/O.EXP.KRNK.SV.W.0293.000000T0000Z-191031T2130Z/
Franklin VA-
521 PM EDT Thu Oct 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR
EASTERN FRANKLIN COUNTY WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM EDT for north central
North Carolina...and south central, central, southwestern and west
central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3701 7960 3684 7990 3689 7996 3717 7971
3715 7970 3716 7970 3705 7959 3705 7960
3704 7959
TIME...MOT...LOC 2121Z 230DEG 40KT 3703 7969
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 1:53 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Oct 31, 1:53 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
153 PM EDT Thu Oct 31 2019
.SYNOPSIS...
An intense cold front moves across our area this afternoon and
evening followed by colder high pressure for the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 115 PM EDT Thursday...
We have a tornado watch in effect til 7pm for our mountains, and
should potentially see watches issued further east later this
afternoon.
Environment favorable for robust storms along a line, with 0-3km
SRH of 200-350 m2/s2 and bulk shear 50-60kts. We have had breaks
in the cloud cover allowing MUCAPES to reach around 1000 J/Kg.
As this line moves east there will be gusty to damaging winds,
with potential for quick tornado spinups, especially as the line
moves east of the Blue Ridge.
Models somewhat differ on timing of the line, but am leaning
toward the Nested NAM which has it exiting our region by 01-03z
tonight. Showers will linger behind the line for an hour or two.
As soon as the line and front moves through, winds will turn
west to northwest with gusts over 40 kts expected mainly from
the foothills west to the mountains. 6 hour pressure rise is
greatest ending at 03z tonight, of 10-15mb. This along with
45-60kt jet will lead to high wind warning criteria along and
near the Blue Ridge and Alleghanys this evening, then as the low
level jet exits to the northeast, winds will start to diminish
but should stay blustery through dawn Friday.
As for flooding, given speed of movement of line, threat is
limited to ponding of water and in poor drainage areas where
leaves may clog culverts.
Temperatures will drop quickly tonight behind the front into the
30s. Too much wind for frost formation. As the colder air
arrives and upslope flow enhances, will see some snow
showers/flurries across the western slopes, where an inch or
less could accumulate on the grass.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 130 PM EDT Thursday...
Wind will continue to weaken through the day as high pressure
moves in. Skies clear in the west before lunchtime. Highs will
be in cooler in the 40s west to 50s east.
Quite chilly Friday night with frost/freeze conditions possible
east of the Blue Ridge. No headlines at this point due to busy
front end of the forecast.
Temperatures will rebound a bit on Saturday ahead of another cold front
rapidly approaching from the northwest. Moisture is limited with the
front so not much to speak of in terms of precipitation or clouds, but
expect winds to become a bit blustery again followed by a good surge of
upslope clouds for the evening and through Saturday night. Another
chilly night with frost/freeze conditions possible east of the Blue
Ridge.
Sunday will see a return to high pressure and a good amount of sun with
any lingering clouds west of the Ridge dissipating during the morning.
However, the surge of cold air behind the most recent cold front will
again take a toll and keep high temperatures on Sunday well below
normal. And if the growing season is still active east of the Ridge,
Sunday night will offer another good chance for a frost/freeze.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 315 PM EDT Thursday...
A ridge of high pressure will set up over the Mid Atlantic and should
keep dry conditions overt the region through Monday night as it exits
offshore.
Afterward, forecast confidence decreases considerably as the ECMWF
and the GFS differ on the timing and initialization of a new area of
low pressure developing somewhere near the Southeast coast. Rain
chances seem to generally creep up slowly during Tuesday and
Wednesday although rainfall amounts do not appear impressive.
However, the overall discrepancies of the synoptic picture in the
models make it difficult to give more than just low chance PoPs at
this time, but overall looks cooler than normal and dry through
Thursday.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...
Southerly flow increases sending gusts to 20-25kts. A line of
showers/storms will bring gusts over 30kts and possibly as high
as 45-50kts with ceilings mainly in the MVFR to low end VFR
range. Rain will drop vsbys to IFR or lower at the onset, then
MVFR behind the line.
Winds will turn quickly west behind the line/front to the
west/northwest. This occurs first at BLF/LWB 22-23z, the BCB/ROA
by 0z, and LYH/DAN by 03z.
Behind the front winds turn to the west-northwest with gusts
increasing to 25 to 40 knots. Higher elevations, have the
potential for even stronger winds.
Once the front goes through and the deeper moisture exits the
region, clouds will clear east of the Blue Ridge. A layer of
low level moisture will remain over the mountains with MVFR to
IFR ceilings on the western slopes of the central Appalachians
through Friday morning.
Above average confidence on the timing of the front and the
improvement to VFR this afternoon.
Average confidence on ceiling improvement this morning ahead of
the front once mixing begins.
.Extended Aviation Discussion...
The wind is expected to diminish by Friday evening with a
return to VFR. High pressure is expected to provide VFR weather
through the weekend. A secondary, dry front, will cross the
area Saturday night. The biggest by-product from this feature
will be enhanced winds across the ridges and some low MVFR
cloudiness in the WV mountains Saturday night into Sunday
morning. VFR expected Monday-Tuesday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory from 6 PM this evening to noon EDT Friday for
VAZ007-009>014-018-032>035-043>045.
High Wind Warning from 6 PM this evening to 6 AM EDT Friday
for VAZ015>017-019-020-022>024.
NC...Wind Advisory from 6 PM this evening to noon EDT Friday for
NCZ003-004-019-020.
High Wind Warning from 6 PM this evening to 6 AM EDT Friday
for NCZ001-002-018.
WV...Wind Advisory from 6 PM this evening to noon EDT Friday for
WVZ042>044-507-508.
&&
SYNOPSIS...AMS/WP
NEAR TERM...WP
SHORT TERM...MBS/WP
LONG TERM...MBS/PW/WP
AVIATION...AMS/PM/WPHazardous weather outlook, Oct 31, 3:25 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 325 PM EDT Thu Oct 31 2019 VAZ014-018-011930- Montgomery-Craig- 325 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... This Hazardous Weather Outlook is for southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ003-004-019-020-VAZ032>035-043>045-011930- Surry-Stokes-Wilkes-Yadkin-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell- 325 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Areas of frost are likely for Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ005-006-VAZ046-047-058-059-011930- Rockingham-Caswell-Appomattox-Buckingham-Halifax-Charlotte- 325 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Areas of frost are likely for Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ016-017-019-020-022>024-011930- Carroll-Floyd-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- 325 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... This Hazardous Weather Outlook is for southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ007-009>013-WVZ042>044-507-508-011930- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 325 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 685 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... This Hazardous Weather Outlook is for southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ001-002-018-VAZ015-011930- Ashe-Alleghany NC-Watauga-Grayson- 325 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 685 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Oct 31, 4:03 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
403 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND DMG 2 N BOONE 36.23N 81.67W
10/31/2019 WATAUGA NC PUBLIC
RECEIVED A CALL FROM THE PUBLIC THAT THEY
WERE WORKING ON THEIR HOME WHEN THE WIND
RIPPED THE ROOF OFF. TIMING ESTIMATED BY
REPORT.
&&
RRLocal storm report, Oct 31, 4:12 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM NON-TSTM WND DMG CLIFFIELD 37.10N 81.66W
10/31/2019 TAZEWELL VA 911 CALL CENTER
SEVERAL LARGE TREE BRANCHES BLOWN DOWN IN
ROADWAY.
&&
WPLocal storm report, Oct 31, 4:20 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
420 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND DMG 1 SE TAZEWELL 37.11N 81.51W
10/31/2019 TAZEWELL VA 911 CALL CENTER
LARGE TREE DOWN DUE TO HIGH WIND GUSTS
BLOCKING ENTIRE STREET. TIMING ESTIMATED BY
RADAR.
&&
RRLocal storm report, Oct 31, 4:23 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
423 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TSTM WND DMG 4 NW TAZEWELL 37.16N 81.57W
10/31/2019 TAZEWELL VA PUBLIC
POWERLINES DOWN. TIMING ESTIMATED BY RADAR.
&&
RRLocal storm report, Oct 31, 4:49 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
449 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG TODD 36.30N 81.60W
10/31/2019 WATAUGA NC 911 CALL CENTER
TREE DOWN ALONG HIGHWAY 1094 IN TODD.
&&Local storm report, Oct 31, 5:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
501 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG FLEETWOOD 36.30N 81.52W
10/31/2019 ASHE NC 911 CALL CENTER
THREE TREES DOWN IN FLEETWOOD AREA BETWEEN
4:20 AND 4:30PM.
&&
SKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:40 AM EDT | Special Weather Statement | RNK | Pittsylvania | 35 min |
| Oct 31, 4:48 AM EDT | High Wind Watch | RNK | Alleghany, Bath, Botetourt, Craig, Roanoke, Rockbridge and 5 more | 5 hr |
| Oct 31, 4:48 AM EDT | Wind Advisory | RNK | Alleghany, Amherst, Bath, Bedford, Bland, Botetourt and 27 more | 28 hr |
| Oct 31, 9:14 AM EDT | Special Weather Statement | RNK | Floyd | 31 min |
| Oct 31, 9:55 AM EDT | High Wind Warning | RNK | Alleghany, Bath, Botetourt, Carroll, Floyd, Grayson and 8 more | 19 hr |
| Oct 31, 10:19 AM EDT | Special Weather Statement | RNK | Carroll | 26 min |
| Oct 31, 1:32 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Smyth, Tazewell, Wythe | 73 min |
| Oct 31, 2:45 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Smyth, Tazewell, Wythe | 90 min |
| Oct 31, 3:50 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Pulaski, City of Radford | 40 min |
| Oct 31, 4:04 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Botetourt, Craig, City of Covington | 86 min |
| Oct 31, 4:30 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, Roanoke, City of Radford | 60 min |
| Oct 31, 4:51 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 47 min |
| Oct 31, 5:25 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, City of Lynchburg | 65 min |
| Oct 31, 5:38 PM EDT | Flash Flood Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, City of Galax, City of Radford | 112 min |
| Oct 31, 5:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Franklin, Patrick | 33 min |
| Oct 31, 6:27 PM EDT | Areal Flood Advisory | RNK | Roanoke, City of Roanoke, City of Salem | 68 min |
| Oct 31, 6:41 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 40 min |
| Oct 31, 7:06 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham, Campbell, Charlotte, Halifax | 54 min |
| Oct 31, 7:27 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 48 min |
| Oct 31, 7:29 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 36 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.